# SDR JJBA20231004001

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 38,998 hours, 25,279 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 14576810401
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E1 2 ACCESS PANELS OPEN UPON LANDING. PERFORMED GVI OF E1. NO DEFECTS FOUND. INSPECTED E1 COWLING (INTERNALLY AND EXTERNALLY) AND SURROUNDING AREA. FOUND THE AIR START VALVE ACCESS PANEL AND THE OIL SERVICE PANEL WERE LEFT OPEN IN FLIGHT. NO DAMAGE WAS OBSERVED ON THE AIR START VALVE ACCESS PANEL AND THE PANEL WAS SECURED CLOSED. THE OIL SERVICE DOOR HINGE WAS FOUND BENT AND DISTORTED. FOUND 3 AREAS OF SCRATCHES/CRACKS ON THE LOWER COWL CAUSED BY THE OIL SERVICE DOOR. EACH SECTION OF DAMAGE ON THE LOWER COWL WAS NO MORE THAN 3 INCHES IN LENGTH AND FURTHER THAN 6 INCHES FROM EACH OTHER. DURING THE ATTEMPT TO RESECURE THE OIL SERVICE DOOR, THE RIVETS WERE REMOVED FROM THE OIL SERVICE DOOR HINGE. REMOVED AND REPLACED E1 LOWER COWLING.
